Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 17, NWS Mobile, AL

June 16, 2023Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood warning at Jun 16, 2023, 12:05 AM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 7 hr. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2023, 12:05 AM CDT (05:05 UTC)
Expired
Jun 16, 2023, 7:15 AM CDT
In force
7 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

Counties Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 12:24 AM CDTFLASH FLOODPensacola Nas, FLSocial media pictures of water in home on NAS Pensacola navy base.
Jun 16, 12:24 AM CDTFLASH FLOODPensacola Nas, FLSocial media pictures of water in home on NAS Pensacola navy base.
Jun 16, 12:24 AM CDTFLASH FLOODPensacola Nas, FLSocial media pictures of water in home on NAS Pensacola navy base.
Jun 16, 1:23 AM CDTFLASH FLOOD1 E Gulf Breeze, FLGulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding.
Jun 16, 1:23 AM CDTFLASH FLOOD1 E Gulf Breeze, FLGulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding.
Jun 16, 1:23 AM CDTFLASH FLOOD1 E Gulf Breeze, FLGulf Breeze Parkway closed between Daniel dr and Fairpoint Dr due to significant flooding.
Jun 16, 1:44 AM CDTFLASH FLOOD1 W Pensacola, FLNumerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area.
Jun 16, 1:44 AM CDTFLASH FLOOD1 W Pensacola, FLNumerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area.
Jun 16, 1:44 AM CDTFLASH FLOOD1 W Pensacola, FLNumerous photos and videos provided via social media of ongoing flash flooding around the Pensacola area.
Jun 16, 2:06 AM CDTRAIN 14.081 W Gulf Breeze, FLMesonet station FW9380 Gulf Breeze recorded over last 6 hours.
Jun 16, 2:06 AM CDTRAIN 14.081 W Gulf Breeze, FLMesonet station FW9380 Gulf Breeze recorded over last 6 hours.
Jun 16, 2:06 AM CDTRAIN 14.081 W Gulf Breeze, FLMesonet station FW9380 Gulf Breeze recorded over last 6 hours.
Jun 16, 2:09 AM CDTFLASH FLOOD1 W Pensacola, FLNumerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area.
Jun 16, 2:09 AM CDTFLASH FLOOD1 W Pensacola, FLNumerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area.
Jun 16, 2:09 AM CDTFLASH FLOOD1 W Pensacola, FLNumerous structures flooded and ongoing highwater rescues occurring per EMA in the Pensacola area.
Jun 16, 2:10 AM CDTRAIN 6.46Goulding, FLMesonet station PS002 Goulding recorded over last 6 hours.
Jun 16, 2:10 AM CDTRAIN 6.46Goulding, FLMesonet station PS002 Goulding recorded over last 6 hours.
Jun 16, 2:10 AM CDTRAIN 6.46Goulding, FLMesonet station PS002 Goulding recorded over last 6 hours.
Jun 16, 2:10 AM CDTRAIN 7.091 Sse Brownsville, FLMesonet station PENLA 1 SSE Brownsville recorded over last 6 hours.
Jun 16, 2:10 AM CDTRAIN 7.091 Sse Brownsville, FLMesonet station PENLA 1 SSE Brownsville recorded over last 6 hours.
Jun 16, 2:10 AM CDTRAIN 7.091 Sse Brownsville, FLMesonet station PENLA 1 SSE Brownsville recorded over last 6 hours.
Jun 16, 2:10 AM CDTRAIN 15.231 W Warrington, FLMesonet station PNESC 1 W Warrington recorded over the last 6 hours.
Jun 16, 2:10 AM CDTRAIN 15.231 W Warrington, FLMesonet station PNESC 1 W Warrington recorded over the last 6 hours.
Jun 16, 2:10 AM CDTRAIN 15.231 W Warrington, FLMesonet station PNESC 1 W Warrington recorded over the last 6 hours.
Jun 16, 2:27 AM CDTFLASH FLOOD1 S Brownsville, FLSocial media video of flash flooding at intersection of W street and Navy Blvd.
Jun 16, 2:27 AM CDTFLASH FLOOD1 S Brownsville, FLSocial media video of flash flooding at intersection of W street and Navy Blvd.
Jun 16, 2:27 AM CDTFLASH FLOOD1 S Brownsville, FLSocial media video of flash flooding at intersection of W street and Navy Blvd.
Jun 16, 2:32 AM CDTFLASH FLOOD1 W Pensacola, FLSocial media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St.
Jun 16, 2:32 AM CDTFLASH FLOOD1 W Pensacola, FLSocial media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St.
Jun 16, 2:32 AM CDTFLASH FLOOD1 W Pensacola, FLSocial media video of standing water on Gonzalez St, and impassable water between Taragona and Guillamard St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 5.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3438 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
2.3
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

393 
WGUS54 KMOB 160505
FFWMOB
FLC033-113-160745-
/O.NEW.KMOB.FF.W.0017.230616T0505Z-230616T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1205 AM CDT Fri Jun 16 2023

...FLASH FLOOD EMERGENCY FOR WEST PENSACOLA...

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  South Central Escambia County in northwestern Florida...
  Southwestern Santa Rosa County in northwestern Florida...

* Until 245 AM CDT.

* At 1205 AM CDT, Intense rainfall has resulted in  gauge reports 
  Between 10 and 12 inches of rain across West Pensacola through 
  Warrington and into Gulf Breeze Florida.  Additional rainfall 
  amounts of 3 to 5 inches are possible in the warned area. Flash 
  flooding is already occurring. Inundation of homes and swift water 
  rescues in low lying areas will be possible over the next few 
  hours as flood waters rapidly rise.

  This is a FLASH FLOOD EMERGENCY for West Pensacola. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Gauges reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pensacola, West Pensacola, Warrington, Gulf Breeze, Goulding, 
  Myrtle Grove, Brownsville and Beach Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3043 8736 3043 8735 3046 8723 3042 8719
      3036 8714 3035 8713 3033 8732 3041 8735

FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

Black
2 follow-up statements
126 
WGUS54 KMOB 160738
FFWMOB
FLC033-113-161045-
/O.EXT.KMOB.FF.W.0017.000000T0000Z-230616T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
238 AM CDT Fri Jun 16 2023

...FLASH FLOOD EMERGENCY FOR WEST PENSACOLA...

The National Weather Service in Mobile has extended the

* Flash Flood Warning for...
  South Central Escambia County in northwestern Florida...
  Southwestern Santa Rosa County in northwestern Florida...

* Until 545 AM CDT.

* At 238 AM CDT, Doppler radar indicated rounds of showers and 
  thunderstorms continuing to train across Pensacola, West 
  Pensacola, Warrington, Gulf Breeze, Myrtle Grove, and other nearby 
  communities. Rainfall gauge reports indicate that between 8 and 15 
  inches of rain have fallen over the past several hours. An 
  additional several inches of rainfall will be possible as storms 
  continue to train across this area for the next one to three 
  hours. Escambia County Emergency Management reports numerous high 
  water rescues ongoing early this morning with several structures 
  inundated with flooding.

  This is a FLASH FLOOD EMERGENCY for West Pensacola. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Thunderstorms producing life threatening flash
           flooding.

  SOURCE...Gauges reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pensacola, West Pensacola, Warrington, Gulf Breeze, Goulding, 
  Myrtle Grove, Brownsville and Beach Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3043 8736 3043 8735 3046 8723 3042 8719
      3036 8714 3035 8713 3033 8732 3041 8735

FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

21/CLL
406 
WGUS54 KMOB 161041
FFWMOB
FLC033-113-161215-
/O.EXT.KMOB.FF.W.0017.000000T0000Z-230616T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
541 AM CDT Fri Jun 16 2023

...FLASH FLOOD EMERGENCY FOR WEST PENSACOLA...

The National Weather Service in Mobile has extended the

* Flash Flood Warning for...
  South Central Escambia County in northwestern Florida...
  Southwestern Santa Rosa County in northwestern Florida...

* Until 715 AM CDT.

* At 541 AM CDT, Escambia County Emergency Management officials 
  continued to report widespread and significant flash flooding in 
  the vicinity of West Pensacola, Warrington, and Gulf Breeze. 
  Numerous roadways remain flooded with water entering several 
  structures. Rain showers continue to develop within the warned 
  area and it will not take much additional rainfall to exacerbate 
  the ongoing flooding. Rainfall gauge reports along with doppler 
  radar estimates indicate that as much as 12 to 16 inches of rain 
  has fallen overnight. The Flash Flood Emergency has been extended 
  until 715 AM CDT.

  This is a FLASH FLOOD EMERGENCY for West Pensacola. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding.

  SOURCE...Gauges reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pensacola, West Pensacola, Warrington, Gulf Breeze, Goulding, 
  Myrtle Grove, Brownsville and Beach Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3043 8736 3043 8735 3046 8723 3042 8719
      3036 8714 3035 8713 3033 8732 3041 8735

FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

21/CLL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 7:52 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 15, 7:52 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
752 PM CDT Thu Jun 15 2023

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Thu Jun 15 2023

Forecast uncertainty is rather high with regard to the
potential for thunderstorms during the next 12 to 24 hours.
Clusters of thunderstorms are currently moving
southeastward, impacting MOB, BFM, PNS. These should move
south of the terminals in the next couple of hours, with a break
in the activity expected to continue through the overnight hours.
Additional thunderstorm development is possible after sunrise and
another round of storms possible during the afternoon. Given the
uncertainly, will maintain the PROB30 group for TSRA in the TAFs.
Amendments to the TAFs may be necessary. Outside of
thunderstorms, VFR conditions are expected through the period,
with southwesterly winds and cigs above 3000 feet.

&&

.PREV DISCUSSION... /issued 420 PM CDT Thu Jun 15 2023/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Friday)
Issued at 415 PM CDT Thu Jun 15 2023

Severe storms continue across portions of south central AL late this
afternoon, and a Severe Thunderstorm Watch is currently in effect for
Escambia and Covington counties of south central AL, Mobile and
Baldwin counties of coastal AL and all of the western FL panhandle
through 9 PM this evening. These storms have produced widespread
wind damage and hail up to at least tennis ball size. CAMS,
specifically the HRRR, seems  to have a decent handle on this (for a
change) and it appears that the current cluster of severe storms
should continue sagging slowly southward and into the FL panhandle
counties late this afternoon and early evening. The airmass
downstream of this activity remains moderately to strongly unstable,
with MLCAPE generally ranging 2500-3000 J/KG. Strong deep layer
shear will allow for continued updraft organization, including
supercells, so damaging winds and large hail will continue to be
possible with the storms. By around 8-9 PM we think that this
cluster of storms will be moving offshore and the severe threat will
be ending, hopefully for the remainder of the night.

Another shortwave will be approaching the area from the west by
early Friday morning, and another cluster of strong to severe storms
will likely move east across our forecast area on Friday morning.
The potential for severe weather will also be there with this
cluster of storms as well, with damaging wind and large hail again
being the primary threat. There is some indication that Friday
afternoon may not be as busy weather-wise as the past several days,
but CAMs have had trouble with the timing of these systems and we
will have to monitor to see if that changes.

Lows tonight in the upper 60s well inland and the low to mid 70s
coast. Highs on Friday mainly in the upper 80s. /12

SHORT TERM...
(Friday night through Sunday night)
Issued at 415 PM CDT Thu Jun 15 2023

The active weather pattern we have been dealing with over the past
several days appears to continue right on through the weekend.
Several mid-level impulses, embedded in a persistent and
unseasonably strong mid and upper level northwesterly flow, will
continue to bring episodes of enhanced ascent across the area.
Energy aloft will overspread/interact with a moderately to
strongly unstable airmass in place. Clusters of showers and
thunderstorms appear likely to form along the Interstate 10
corridor on Saturday near a remnant quasi-stationary front with
other clusters of storms forming on old convective outflows and
over the interior in response to the passage of high level energy
maximums. Storm motion from the northwest to the southeast remains
favored. The severe weather risk remains possible Saturday given
the expectation that more than sufficient instability will be in
place as well as 0-6 km bulk shear magnitudes 35 to 45 kts.

The latest 15.12Z physical solutions suggest a more significant
upper level impulse will be riding east southeast from the Lower
MS River Valley to across central/southern sections of MS/AL
through the day Sunday. This may bring yet another increased
severe weather threat.

In addition to weekend storms, other concerns will be first =>
heat with highest heat indices (102 to 107) appearing in the
forecast by Sunday and more focused along and south of a line from
Crestview FL to New Augusta MS. Secondly, a HIGH risk of
dangerous to potentially deadly rip currents exists along area
beaches through the weekend. /10

LONG TERM...
(Monday through Thursday)
Issued at 415 PM CDT Thu Jun 15 2023

It doesn't appear there will be much reprieve next week too as the
southern stream remains in a persistently active state. An upper
level ridge centered over Mexico noses northward into the
southern Plains while there is some indication of an upper level
low pressure system to form over the TN Valley/southern Appalachians.
The position of these two systems maintains a flow supporting an
extended period where spokes of mid-level energy will drop southward
bringing the potential of multiple rounds of storms over the
central Gulf coast. Appears there will be potential for severe
storms and heavy rain with each round.

Additionally, a HIGH risk for rip currents persists at local
beaches through at least Monday. Hot and humid conditions could
also lead to heat stress related concerns as we head into early
next week. /10

MARINE...
Issued at 415 PM CDT Thu Jun 15 2023

Moderate to occasionally strong southwesterly winds prevail into
tonight and then weaken slightly Friday and into the weekend. A
Small Craft Advisory is in effect until 10 pm tonight. A brief
period of light to moderate offshore flow may develop on Friday as
a cold front may drift just off the coast, but this should be
short lived as a lighter onshore flow is generally expected as we
move into the weekend. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  91  71  91  73  90  76  91 /  60  70  60  60  20  70  30  70
Pensacola   75  89  74  88  75  88  78  89 /  70  70  70  70  30  70  50  70
Destin      78  89  76  88  77  88  78  88 /  70  70  70  70  30  60  40  70
Evergreen   69  90  69  90  69  89  70  88 /  50  70  70  60  20  70  50  80
Waynesboro  69  88  68  90  70  89  71  89 /  30  70  60  50  20  70  50  70
Camden      67  87  66  88  67  86  68  86 /  30  70  60  40  20  70  60  80
Crestview   70  91  69  91  70  91  71  89 /  60  70  70  70  20  70  40  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 10 PM CDT this evening for ALZ051>060-261>266.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch until 10 PM CDT this evening for FLZ201>206.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch until 10 PM CDT this evening for MSZ067.

GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
     650-670.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 15, 10:46 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1046 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Flash Flood      1 WSW Pensacola Interna 30.47N 87.20W
06/15/2023                   Escambia           FL   911 Call Center

            Flooding near intersection of 12th and
            Summit.

&&

JEH
Local storm report, Jun 15, 10:47 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1047 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     Flash Flood      1 SSW Pensacola Interna 30.45N 87.19W
06/15/2023                   Escambia           FL   911 Call Center

            Portions of Bayou Blvd flooded.

&&

JEH
Local storm report, Jun 15, 10:49 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1049 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     Flash Flood      1 WSW Pensacola Beach   30.33N 87.15W
06/15/2023                   Escambia           FL   Public

            Social media report of serious road flooding
            on Fort Pickens rd in Pensacola beach and in
            Gulf Breeze.

&&

JEH
Local storm report, Jun 15, 11:15 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1115 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     Flash Flood      Warrington              30.39N 87.28W
06/15/2023                   Escambia           FL   Emergency Mngr

            EMA reports flash flooding occurring in
            Warrington.

&&

JEH
Local storm report, Jun 15, 11:45 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1145 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     Flash Flood      Pensacola Beach         30.33N 87.14W
06/15/2023                   Escambia           FL   Emergency Mngr

            Significant flooding on Fort Pickens Rd, one
            stranded flooded out vehicle.

&&

JEH
Local storm report, Jun 15, 11:49 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1149 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     Flash Flood      1 WNW Warrington        30.39N 87.29W
06/15/2023                   Escambia           FL   911 Call Center

            Water rising near Jones Swamp apartment
            complex. Evacuation of vehicles is underway.

&&

JEH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:22 PM CDTSpecial Weather StatementMOBOkaloosa38 min
Jun 15, 7:23 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa52 min
Jun 15, 7:39 PM CDTTornado WarningMOBEscambia10 min
Jun 15, 8:15 PM CDTSpecial Weather StatementMOBEscambia45 min
Jun 15, 8:35 PM CDTTornado WarningMOBEscambia40 min
Jun 15, 9:06 PM CDTFlash Flood Warning Considerable damage threatMOBEscambia6 hr
Jun 15, 9:43 PM CDTFlash Flood Warning Considerable damage threatMOBEscambia, Santa Rosa6 hr
Jun 16, 12:48 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 16, 12:54 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
Jun 16, 1:06 AM CDTFlood WatchMOBEscambia, Okaloosa, Santa Rosa4 days
Jun 16, 1:13 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBEscambia6 hr
Jun 16, 1:20 AM CDTFlash Flood Warning Considerable damage threatMOBEscambia4 hr
Jun 16, 3:41 AM CDTFlash Flood WarningMOBEscambia3 hr
Jun 16, 4:25 AM CDTSpecial Weather StatementMOBEscambia50 min
Jun 16, 5:18 AM CDTAreal Flood WarningMOBEscambia4 hr
Jun 16, 7:09 AM CDTFlash Flood Warning Considerable damage threatMOBEscambia, Santa Rosa3 hr
Jun 16, 7:40 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa50 min
Jun 16, 8:03 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Santa Rosa57 min
Jun 16, 8:28 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Okaloosa, Santa Rosa62 min
Jun 16, 8:31 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa59 min
Jun 16, 8:59 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBOkaloosa, Santa Rosa61 min
Jun 16, 9:49 AM CDTRiver Flood WarningMOBEscambia3 days
Jun 16, 10:18 AM CDTAreal Flood WarningMOBEscambia, Santa Rosa3 hr

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.